RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 16, Number 4  


Morava $K$-theory rings of the extensions of $C_2$ by the products of cyclic $2$-groups
Malkhaz Bakuradze, Natia Gachechiladze
603
Random walk in dynamic random environment with long-range space correlations
C. Boldrighini, R. A. Minlos, A. Pellegrinotti
621
A new formula for Berezin transforms attached to generalized Bergman spaces on the unit ball $\mathbb B^n$
Abdelhamid Boussejra, Zouhaїr Mouyan
641
Fundamental group and pluridifferentials on compact Kähler manifolds
Yohan Brunebarbe, Frédéric Campana
651
Automorphisms of non-cyclic $p$-gonal Riemann surfaces
Antonio F. Costa, Ruben A. Hidalgo
659
Affine connections on complex manifolds of algebraic dimension zero
Sorin Dumitrescu, Benjamin McKay
675
On full exceptional collections of line bundles on del Pezzo surfaces
Alexey Elagin, Valery Lunts
691
Irreducible Ulrich bundles on isotropic Grassmannians
Anton Fonarev
711
On $2$-diffeomorphisms with one-dimensional basic sets and a finite number of moduli
V. Z. Grines, O. V. Pochinka, S. van Strien
727
Equivariant versions of higher order orbifold Euler characteristics
S. M. Gusein-Zade, I. Luengo, A. Melle-Hernández
751
Divisors on Hurwitz spaces: an appendix to ‘The cycle classes of divisorial Maroni loci’
Gerard van der Geer, Alexis Kouvidakis
767
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019